About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 981503, 8 pages
http://dx.doi.org/10.1155/2013/981503
Research Article

Generalized Synchronization of Stochastic Discrete Chaotic System with Poisson Distribution Coefficient

School of Information and Computation Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 29 March 2013; Revised 10 June 2013; Accepted 1 July 2013

Academic Editor: Gualberto Solís-Perales

Copyright © 2013 Shao-juan Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shao-juan Ma, Duan Dong, and Jie Zheng, “Generalized Synchronization of Stochastic Discrete Chaotic System with Poisson Distribution Coefficient,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 981503, 8 pages, 2013. doi:10.1155/2013/981503